# SDR CA150408007

- Difficulty date: March 26, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212
- Aircraft time: 26,545 hours
- Engine: Pwa PW127
- Propeller: Hamstd 247F1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DESCENT, THE NR 2 ENG FLAMED OUT WITH NO PRIOR INDICATION.  PILOTS PROCEEDED WITH ENG SHUTDOWN PROCEDURE & LANDED WITHOUT FURTHER INCIDENT.  GND INSPECTION CONFIRMED FUEL SUPPLY, CHIP DETECTOR CLEAN.  ENG GND RUN WAS PERFORMED & THE ENG WAS RUNNING FINE.  FDR DATA REQUESTED FROM CUSTOMER & WEATHER CONDITION.
